MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000549179

Медицинская библиотека · Case reports in oncology · 2025

Ribociclib-Induced Hepatitis: A Case Report of Possible Autoimmune Hepatotoxicity.

Leigh Jennifer, Rivera Jordan, Alsulaiman Maryam, Brezden-Masley Christine

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Hormone receptor-positive breast cancer is the most common subtype, accounting for approximately two-thirds of all breast cancer cases. In the metastatic setting, first-line treatment is comprised of endocrine therapy and a cyclin-dependent kinase 4 and 6 inhibitor. Ribociclib is the most used agent and has the highest risk of hepatotoxicity among the three currently available cyclin-dependent kinase 4 and 6 inhibitors.

CASE PRESENTATION: We present a case of a 59-year-old postmenopausal female with metastatic hormone receptor-positive breast cancer who started treatment with fulvestrant and ribociclib after progression on anastrozole. After the third cycle, she developed grade 3 transaminitis. Ribociclib was held, and after no improvement in 28 days, she was treated with a 6-day course of prednisone 1 mg/kg, with significant improvement in her liver enzymes. Rechallenge with a lower dose of ribociclib (200 mg) was attempted; however, she again developed grade 3 transaminitis. This again required treatment with a short course of corticosteroids. Following normalization of her liver enzymes, she was rechallenged with abemaciclib with no recurrent hepatotoxicity.

CONCLUSION

Ribociclib hepatotoxicity can be successfully treated with withdrawal of the medication and a short course of corticosteroids if liver enzymes do not improve following a 28-day withdrawal, highlighting a potential immune-mediated mechanism. Additionally, rechallenge with another cyclin-dependent kinase 4 and 6 inhibitor is a safe and effective strategy that should be considered.

Для цитирования: Leigh Jennifer, Rivera Jordan, Alsulaiman Maryam, Brezden-Masley Christine. Ribociclib-Induced Hepatitis: A Case Report of Possible Autoimmune Hepatotoxicity.. Case reports in oncology. 2025. DOI: 10.1159/000549179.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.